# SDR 2006FA0000100

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: G05448292
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FOOT ON OIL COOLER.  (K)
